I am online and will be happy to answer your questions.
I am sorry to hear about your problem.
thank you for your patience.
Why should you take laxatives, if you already have diarrhea. ( constipation a side effect of oxycodone would be okay for you)
first we need to find out cause of diarrhea. most likely in your case is chronic pancreatitis and it can cause malabsorption diarrhea. ( foul smelling stools usually due to fat malabsorption )
you may need pancreatic enzyme replacement if that turns out to be the cause.
I recommend following.
for ova and parasite
for sudan stain ( checks for fat malabsorption )
serum TSH measurement.
I hope this helps.
Please let me know if you have any questions.
I am here to help you and I wish you best health,
if done for now, please leave positive rating above the chat box.
we only get credit for helping clients after positive feedback.
If you have any more questions, please feel free to ask anytime.
Please bookmark my profile for asking further questions!
This is the link to my profile:
Thanks for using justanswer.com